Advanced search
Start date

Angelo Aliano Filho

CV Lattes

Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

bachelor's at Licenciatura em Matemática from Universidade Estadual Paulista Júlio de Mesquita Filho (2009). (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated January 15, 2022
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.





Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (2)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Data from Web of Science

ALIANO FILHO, ANGELO; MORETTI, ANTONIO CARLOS; PATO, MARGARIDA VAZ. A comparative study of exact methods for the bi-objective integer one-dimensional cutting stock problem. Journal of the Operational Research Society, v. 69, n. 1, p. 91-107, . Web of Science Citations: 2. (13/06035-0)

FLORENTINO, HELENICE DE OLIVEIRA; IRAWAN, CHANDRA; ALIANO, ANGELO FILHO; JONES, DYLAN F.; CANTANE, DANIELA RENATA; NERVIS, JONIS JECKS. A multiple objective methodology for sugarcane harvest management with varying maturation periods. ANNALS OF OPERATIONS RESEARCH, v. 267, n. 1-2, SI, p. 153-177, . Web of Science Citations: 3. (13/06035-0, 14/01604-0, 14/04353-8)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

FILHO, Angelo Aliano. Novas extensões de técnicas de escalarizações no problema de corte unidimensional inteiro multiobjetivo. Tese (Doutorado) -  Instituto de Matemática, Estatística e Ciência da Computação.  Universidade Estadual de Campinas (UNICAMP).  (13/06035-0

Please report errors in researcher information by writing to:

Report errors in this page

Error details: